# SDR R61A201610140589

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 4,129 hours, 2,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE OVERHEAD EMERGENCY LIGHT AT ROW 3 WAS INOPERATIVE. MAINTENANCE SECURED THE CONNECTOR IAW AMM AND OPS CHECKED GOOD.
